MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS SPHERICAL CUP Ø9MM / OFFSET NECK 15° - 6MM - S

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS SPHERICAL CUP Ø9MM / OFFSET NECK 15° - 6MM - S
Model Number CTO09 / NTO156
Medical Device Problem Codes Loss of Osseointegration (2408); Migration (4003)
Health Effect - Clinical Codes Osteolysis (2377); Metal Related Pathology (4530); Implant Pain (4561)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.After a thorough investigation (returned device, device history review record, medical imaging, complaint history review and surgeon assessment), it appears that the failure is primarily related to osteolysis.The progressive bone loss likely compromised the support of the implant, which in turn led to cup unsealing.Osteolysis is listed as a probable adverse effect in the device ifu, and therefore is an anticipated potential outcome.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that a patient underwent total joint arthroplasty of touch cmc1 prosthesis on (b)(6) 2025.Subsequently, the patient reported pain and osteolysis was observed on x-ray.The patient underwent a revision surgery on (b)(6) 2026; the surgeon removed bone from the trapezium and positioned the new cup at a deeper level.Metallosis was present in trapezium.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS SPHERICAL CUP Ø9MM / OFFSET NECK 15° - 6MM - S
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24899120
Report Number3024706750-2026-00028
Device Sequence Number12952797
Product Code SFA
UDI-Device Identifier07640181160075
UDI-Public07640181160075
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCTO09 / NTO156
Device Catalogue NumberCTO09 / NTO156
Device Lot Number5961 / 8706
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale